View : 19 Download: 0

On the stationary Lp -approximation power to derivatives by radial basis function interpolation

Title
On the stationary Lp -approximation power to derivatives by radial basis function interpolation
Authors
Yoon J.
Ewha Authors
윤정호
SCOPUS Author ID
윤정호scopus
Issue Date
2004
Journal Title
Applied Mathematics and Computation
ISSN
0096-3003JCR Link
Citation
vol. 150, no. 3, pp. 875 - 887
Indexed
SCIE; SCOPUS WOS scopus
Abstract
In this paper, we consider approximation to derivatives of a function by using radial basis function interpolation. Most of well-known theories for this problem provide error analysis in terms of the so-called native space, say Cφ. However, if a basis function φ is smooth, the space Cφ is extremely small. Thus, the purpose of this study is to extend this result to functions in the homogenous Sobolev space. © 2003 Elsevier Inc. All rights reserved.
DOI
10.1016/j.amc.2003.10.009
Appears in Collections:
자연과학대학 > 수학전공 > Journal papers
Files in This Item:
There are no files associated with this item.
Export
RIS (EndNote)
XLS (Excel)
XML


qrcode

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

BROWSE